On the complex geometry of a class of non-Kählerian manifolds

J. J. Loeb, M. Nicolau

Research output: Contribution to journalArticleResearchpeer-review

15 Citations (Scopus)

Abstract

In a recent paper a class of complex, compact and non-Kählerian manifolds was constructed by S. López de Medrano and A. Verjowsky. This class contains as particular cases Calabi-Eckmann manifolds, almost all Hopf manifolds and many of the examples given previously by J.-J. Loeb and M. Nicolau. In this paper we show that these manifolds are endowed with a natural non-singular vector field which is transversely Kählerian, and that analytic subsets of appropriate dimensions are tangent to this vector field. This permits to give a precise description of these sets in the generic case. In the proof, an important role is played by some complex abelian groups which are biholomorphic to big domains in these manifolds.
Original languageEnglish
Pages (from-to)371-379
JournalIsrael Journal of Mathematics
Volume110
DOIs
Publication statusPublished - 1 Jan 1999

Fingerprint Dive into the research topics of 'On the complex geometry of a class of non-Kählerian manifolds'. Together they form a unique fingerprint.

  • Cite this